# SDR DALA2017060804560

- Difficulty date: May 2, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 84,795 hours, 11,808 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INNER LOWER FWD & AFT CORNERS OF THE LT FWD OVERWING ESCAPE HATCH AND REPAIRED. (LP 0019875)
